MathSciNet Relay Station
MathSciNet bibliographic data
MR1871980 58J22 (05C05 05C25 19K56 20F65 54E35)
Tu, Jean-Louis Remarks on Yu's "property A'' for discrete metric spaces and groups. Bull. Soc. Math. France 129 (2001), no. 1, 115–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement